Does cymbalta cause high blood pressure?
- 16 Jan 2012 by rollerskater
I have been on cymbalta about 2 or 3 months now. I also take levothyroxin, 800mg of motrin twice daily, tramadol for breakthrough pain and nexium. My blood pressure has gone up. Is this because of the cymbalta?
I take the cymbalta and tramadol for CRPS/RSD and the ibuprofen for inflammation, bursitis and tendonitis. The levothyroxin for hypothyroidism and the nexium for GERD.
Your experience would be most appreciated. Thanks
16 Jan 2012
Hello rollerskater. No, Cymbaltas not known to raise a persons blood pressure. I'll check the various drugs (and a combination of) that you are taking and see if they might be causing your blood pressure to rise. Best wishes,pledge
16 Jan 2012
I wouldn't think Cymalta would make you're blood pressure rise, but I'm no expert. I just wanted to write to you and tell you I hope you're blood pressure gets better and you get to feeling better. :) Ruth
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am having high blood pressure which started recently after I started taking cymbalta. Is high blood presssure a side effect of using cymbalta?
3 answers • 4 Aug 2010
Do not have high cholesterol or high blood pressure. After wearing a heart monitor for 2 wks my new cardiologist diagnosed me YESTERDAY to have SVT. ...
1 answer • 21 Apr 2012
... being in the 160's, then later on it will be just under or just over 100. Which make me feel really light headed, I eat ok and drink plenty. ...
5 answers • 19 Jan 2013
I am 50 years old.. in good health.. Have never had high blood pressure. Just had my physical in May, 2013 and blood pressure was around 127/72. The ...
2 answers • 8 Oct 2013
My blood pressure has been nominally high in the past five years. However, in my 6th cycle of Kyprolis, my blood pressure has spiked to 225/103. It ...
0 answers • 3 Dec 2013